Volume 16,Issue 4,1996 Table of Contents

   
Other Issues:  
  

Contents

A Class of Solvable (q)-Groups
  Zhang Qinhai
  1996,16(4):479-487 [Abstract(1418)]  [View PDF]
  
Characterizations of Irreducible M-Matrices (II)
  Li Wen
  1996,16(4):488-492 [Abstract(1350)]  [View PDF]
  
Some Notes on G-Matlis Reflexive Modules
  Huang Zhaoyong
  1996,16(4):493-496 [Abstract(1274)]  [View PDF]
  
Some Conclusions on Categories with Terminal Objects
  Wang Shaowu and Yu Yongxi
  1996,16(4):497-504 [Abstract(1444)]  [View PDF]
  
Consistent Residuals Density Estimation in Nonparametric Regression Under m(n)-Dependent Sample
  Qin Gengsheng
  1996,16(4):505-516 [Abstract(1805)]  [View PDF]
  
Admissible Linear Estimation for the Binomial Parameter n
  Yang Yaning
  1996,16(4):517-520 [Abstract(1391)]  [View PDF]
  
On Hilbert-Ingham Inequality and Its Applications
  Hu Ke
  1996,16(4):521-525 [Abstract(1465)]  [View PDF]
  
Spectral Mapping Theorems for C-Semigroups
  Song Xiaoqiu
  1996,16(4):526-530 [Abstract(1594)]  [View PDF]
  
Two Subsets an the Triangulation of a Planar Point Set
  Xu Yinfeng and Yang Boting
  1996,16(4):531-540 [Abstract(1406)]  [View PDF]
  
A Saturation Result for Bernstein-Durrmeyer Polynomials in Wighted Norm
  Cui Zhenlu
  1996,16(4):541-545 [Abstract(1382)]  [View PDF]
  
On the Convexity of Functional Splines and Its Application
  Liu Songtao and Liu Genhong
  1996,16(4):546-548 [Abstract(1491)]  [View PDF]
  
On the Mean Value Formula of the Derivative of Hurwitz Zeta-Function
  Guo Jinbao
  1996,16(4):549-553 [Abstract(1430)]  [View PDF]
  
On the Upper Bounds for Class Numbers of Cyclotomic Fields and Their Maximal Real Subfields
  Le Maohua
  1996,16(4):554-556 [Abstract(1495)]  [View PDF]
  
Embedding a Simplex with Prescribedd Dihedral Angles in Spherical Space Sn,r
  Yang Shiguo
  1996,16(4):557-560 [Abstract(1330)]  [View PDF]
  
A Conjecture on Gerber′s Inequality
  Leng Gangsong
  1996,16(4):561-564 [Abstract(1335)]  [View PDF]
  
On Property (u) and Its Lifting on lp(Xn
  Lin Guihua
  1996,16(4):565-569 [Abstract(1543)]  [View PDF]
  
The Weak Local Zk -Property of Banach Spaces
  He Zongxiang and Li Qingde
  1996,16(4):570-574 [Abstract(1734)]  [View PDF]
  
Some Vector-Valued Measures and Their Properties
  Lin Yixing
  1996,16(4):575-578 [Abstract(1404)]  [View PDF]
  
A Characterization of the Draz in Inverse
  Zhang Liping and Wang Yiju
  1996,16(4):579-582 [Abstract(1491)]  [View PDF]
  
Lattice of Ideals and Normal Radicals of Endomorphism Rings of Modules
  Wang Junmin and Pen Liangang
  1996,16(4):583-588 [Abstract(1382)]  [View PDF]
  
A Functor Defined on Category RMRl and Category A Grn0
  Liu Yuren
  1996,16(4):589-593 [Abstract(1642)]  [View PDF]
  
A Proof of a Conjecture about Arithmetic Graph
  Yu Ping
  1996,16(4):594-598 [Abstract(1453)]  [View PDF]
  
Uniform Approximation by Baskakov-Durrmeyer Operators
  Xuan Peicai
  1996,16(4):599-604 [Abstract(1742)]  [View PDF]
  
Weighted Norm Inequalities of p=1 for Fractional In tegrals and Maximal Functions on Spaces of Homogeneous Type
  Lan Jiacheng
  1996,16(4):605-610 [Abstract(1551)]  [View PDF]
  
Hardy-Littlewood Operators on the Space of Functions of Weighted BMO
  Wang Yueshan
  1996,16(4):611-614 [Abstract(1731)]  [View PDF]
  
The Existence of Solutions of the Nonlinear Integrodifferential Equations in Banach Spaces
  Zhou Youming
  1996,16(4):615-621 [Abstract(1356)]  [View PDF]
  
Boundary Value Problems for Second Order Functional Differential Equations with Nonlinearily Growthing Nonlinear Term
  Hu Shigeng
  1996,16(4):622-626 [Abstract(1781)]  [View PDF]
  
Notes on “Several Theorems on the Traces of Quaternions Matrices”
  Liu Jianzhou and Xie Qingming
  1996,16(4):627-630 [Abstract(1338)]  [View PDF]
  
Note on Brauer′s Theorem
  Pang Mingxian
  1996,16(4):631-632 [Abstract(1330)]  [View PDF]
  
On the Spectrum of Strongly Continuous C-Cosine Operator Functions
  Wang Haiyan
  1996,16(4):633-634 [Abstract(1325)]  [View PDF]